Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Irregularities of distribution. V


Author: Wolfgang M. Schmidt
Journal: Proc. Amer. Math. Soc. 25 (1970), 608-614
MSC: Primary 10.33
DOI: https://doi.org/10.1090/S0002-9939-1970-0263748-9
MathSciNet review: 0263748
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for any finite or countable number of points with positive weights on the sphere, there is always a spherical cap such that the sum of the weights of the points in the cap is rather different from the expected value.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.33

Retrieve articles in all journals with MSC: 10.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0263748-9
Keywords: Uniform distribution, irregularities of distribution, points on a sphere
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society